Alert archive / Texas / Wind Advisories in 2019
Wind Advisory 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Apr 13, 2019, 3:41 AM CDT for 10 counties in Texas. It took effect at Apr 13, 2019, 12:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2019, 3:41 AM CDT (08:41 UTC)
- In effect from
- Apr 13, 2019, 12:00 PM CDT
- Expired
- Apr 13, 2019, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
Counties Bee County, TX, Duval County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, San Patricio County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 73 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1223 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
195 WWUS74 KCRP 130841 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 341 AM CDT Sat Apr 13 2019 ...WINDY CONDITIONS ACROSS THE BRUSH COUNTRY THIS AFTERNOON AND EARLY EVENING... .An area of low pressure will move east across Central Texas today. This will result in a strong pressure gradient across South Texas providing strong and gusty west winds this afternoon and early evening across the Brush Country. TXZ229-230-239-240-131700- /O.NEW.KCRP.WI.Y.0007.190413T1700Z-190414T0000Z/ La Salle-McMullen-Webb-Duval- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, and San Diego 341 AM CDT Sat Apr 13 2019 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... The National Weather Service in Corpus Christi has issued a Wind Advisory, which is in effect from noon today to 7 PM CDT this evening. * TIMING...This afternoon and early evening. * WINDS...West 20 to 30 mph with gusts to 40 mph. * IMPACTS...Will make driving high profile vehicles difficult. Outdoor furniture can be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ CB
2 follow-up statements
237 WWUS74 KCRP 131652 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 1152 AM CDT Sat Apr 13 2019 ...WINDY CONDITIONS ACROSS THE BRUSH COUNTRY THIS AFTERNOON AND EARLY EVENING... .An area of low pressure will move east across Central Texas this afternoon. This will result in a strong pressure gradient across South Texas providing strong and gusty west winds this afternoon and early evening across the Brush Country. TXZ229-230-239-240-140000- /O.CON.KCRP.WI.Y.0007.190413T1700Z-190414T0000Z/ La Salle-McMullen-Webb-Duval- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, and San Diego 1152 AM CDT Sat Apr 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...This afternoon and early evening. * WINDS...West 20 to 30 mph with gusts to 40 mph. * IMPACTS...Will make driving high profile vehicles difficult. Outdoor furniture can be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
517 WWUS74 KCRP 132113 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 413 PM CDT Sat Apr 13 2019 ...WINDY CONDITIONS WILL CONTINUE THIS EVENING ACROSS MOST OF SOUTH TEXAS... ...DUSTY CONDITIONS WILL PERSIST ACROSS PORTIONS OF THE SOUTHEAST COASTAL BEND THROUGH THIS EVENING... .Strong northwest winds in the wake of a cold front will persist through this evening across most of South Texas. Areas of dust lofted by these strong winds will primarily affect southeast portions of the Coastal Bend. TXZ241>244-342>344-442-443-140300- /O.NEW.KCRP.DU.Y.0001.190413T2113Z-190414T0300Z/ /O.EXB.KCRP.WI.Y.0007.000000T0000Z-190414T0300Z/ Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Kleberg-Coastal Nueces-Coastal San Patricio- Kleberg Islands-Nueces Islands- Including the cities of Alice, Orange Grove, Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Corpus Christi, Flour Bluff, Portland, and Ingleside 413 PM CDT Sat Apr 13 2019 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... The National Weather Service in Corpus Christi has issued a Blowing Dust Advisory, which is in effect until 10 PM CDT this evening. A Wind Advisory has also been issued. This Wind Advisory is in effect until 10 PM CDT this evening. * TIMING...This afternoon and early evening. * WINDS...Northwest 25 to 35 mph with gusts up to 45 mph. * VISIBILITY...As low as 1/2 to 1 mile at times. * Impacts...Will make driving high profile vehicles difficult. Outdoor furniture can be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Blowing Dust Advisory means that blowing dust will restrict visibilities. Travelers are urged to use caution. && $$ TXZ231-232-140300- /O.EXB.KCRP.WI.Y.0007.000000T0000Z-190414T0300Z/ Live Oak-Bee- Including the cities of George West, Three Rivers, and Beeville 413 PM CDT Sat Apr 13 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... The National Weather Service in Corpus Christi has issued a Wind Advisory, which is in effect until 10 PM CDT this evening. * TIMING...This afternoon and early evening. * WINDS...Northwest 20 to 30 mph with gusts up to 40 mph. * IMPACTS...Will make driving high profile vehicles difficult. Outdoor furniture can be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ229-230-239-240-140100- /O.EXT.KCRP.WI.Y.0007.000000T0000Z-190414T0100Z/ La Salle-McMullen-Webb-Duval- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, and San Diego 413 PM CDT Sat Apr 13 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...This afternoon and early evening. * WINDS...Northwest 25 to 35 mph with gusts up to 45 mph. * IMPACTS...Will make driving high profile vehicles difficult. Outdoor furniture can be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or greater... or wind gusts around 40 mph or greater are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ MB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Apr 13, 12:52 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 13, 12:52 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1252 AM CDT Sat Apr 13 2019
.DISCUSSION...
Updated for the 06Z Aviation Discussion.
&&
.AVIATION...
Mostly IFR CIGs overnight with MVFR CIGs out west for LRD and COT.
VSBYs lowering to MVFR is also expected, although lower VSBYs
toward the coastal sites will be possible but not too confident to
mention in TAFs...this is mainly due to possible sea fog
development. Otherwise, VFR will then resume as winds are
expected to shift out of the west then northwest through through
SAT, strengthening through the afternoon as a frontal boundary
pushes through South Texas. Gusts of 30 to 35 KTs possible. Winds
may lessen slightly toward 00Z SUN, but models continue to show
surface high pressure to build in through the evening which may
pick winds back up after 03Z SUN.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 55 76 58 80 67 / 10 0 0 0 10
Victoria 49 73 52 80 62 / 10 0 0 0 10
Laredo 56 78 58 88 66 / 10 0 0 0 10
Alice 53 77 53 82 64 / 10 0 0 0 10
Rockport 56 73 61 76 69 / 10 0 0 0 10
Cotulla 49 78 53 85 62 / 10 0 0 0 10
Kingsville 54 77 55 82 65 / 10 0 0 0 10
Navy Corpus 59 73 64 78 70 / 10 0 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from 1 PM this afternoon to 7 PM CDT this
evening For the following zones: La Salle...Webb.
GM...Dense Fog Advisory until 8 AM CDT this morning For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Coastal waters from Baffin Bay to Port Aransas out 20 NM.
&&
CB/85...AVIATIONHazardous weather outlook, Apr 12, 5:25 AM CDT, 22 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 525 AM CDT Fri Apr 12 2019 TXZ229>234-239>247-342>347-442-443-447-131030- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 525 AM CDT Fri Apr 12 2019 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms are forecasted for tonight, especially over the Victoria Crossroads area. No severe weather is anticipated. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated to scattered thunderstorms Saturday, mainly during the morning. Isolated thunderstorms Tuesday night through Wednesday night. Elevated fire weather conditions will be possible over the Brush Country and Rio Grande Plains Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-131030- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 525 AM CDT Fri Apr 12 2019 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated thunderstorms Saturday, and Tuesday night through Wednesday night. Small Craft Advisory conditions may occur Sunday after passage of a cold front, and again Monday night associated with increasing onshore flow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:34 AM CDT | Small Craft Advisory | CRP | 33 hr | |
| Apr 13, 11:28 AM CDT | Special Weather Statement | CRP | Live Oak | 62 min |
| Apr 13, 4:13 PM CDT | Blowing Dust Advisory | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.